# SDR DALA2022110707195

- Difficulty date: November 4, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 67,925 hours, 22,137 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5809 CRACKED LH STABILIZER STRAP BTW STA 365 TO STA 395 ABOVE NLG W/W (E&E). CORRECTIVE ACTION: SUMMARY OF NRC 00251: LH STABILIZER STRAP BTW STA 365 TO STA 395 WAS REPAIRED PER. ER/A 384483-14MA REV D. (2482535)
